Monday, September 01, 2014
Wednesday, July 29, 2009 hotrok, Community Member, asks

Q: Does micardis cause blurred vision?

Answer This
Answers (1)
Dee Ann Smith, Community Member
7/30/09 9:11pm

I have been taking it for about a month and have had no problems, however blurred vision is one of the side effects.  If it becomes a problem you should contact your doctor.

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By hotrok, Community Member— Last Modified: 12/25/10, First Published: 07/29/09